# SDR YYFA20130523001

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,207 hours, 41,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY DISCHARGED.  REPLACED POWER SUPPLY, OPS CHECKED GOOD.
